# SDR ASAA2015080212686

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 27,763 hours, 8,579 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Out Of Tolerance
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 78273000 ACCOMPLISHED.  FOUND MESSAGE 77-20861, BOTTOM LT EGT SIGNAL, T495S3, IS OUT OF RANGE ON NR 1 ENGINE.  ECONOMIC FAULT.  ACFT GROUNDED.   OPEN
